Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 22 of 22 found articles
 
 
  Weak law of large numbers for linear processes
 
 
Title: Weak law of large numbers for linear processes
Author: Characiejus, V.
Račkauskas, A.
Appeared in: Acta mathematica Hungarica
Paging: Volume 149 (2016) nr. 1 pages 215-232
Year: 2016
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 22 of 22 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands